MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD 3/4MM, 30 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD 3/4MM, 30 CM; SCS LEAD
Model Number 3143
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Date of implant is unknown.
 
Event or Problem Description
Device 2 of 4: reference mfr.Report#: 1627487-2021-14466.Reference mfr.Report#: 1627487-2021-14468.Reference mfr.Report#: 1627487-2021-14469.It was reported the patient has been receiving ineffective therapy.Reprogramming was performed but was unable to provide resolution.As a result, the patient may undergo surgical intervention.
 
Event or Problem Description
It was reported the patient has been receiving ineffective therapy.Surgical intervention was undertaken and the system was explanted and replaced.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
QUATTRODE LEAD 3/4MM, 30 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11896428
Report Number1627487-2021-14467
Device Sequence Number11116105
Product Code LGW
UDI-Device Identifier05414734401579
UDI-Public05414734401579
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2004
Device Model Number3143
Device Catalogue Number3143
Device Lot Number14298
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer07/08/2021
07/29/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date07/27/2021
07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL: 3143; MODEL: 3386 (X2); MODEL: 3143; MODEL: 3386 (X2)
Outcome Attributed to Adverse Event Other;
Patient Weight100